Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 869–877 (Mi zvmmf2051)  

This article is cited in 6 scientific papers (total in 6 papers)

New methods in the dynamic linear theory of open waveguide resonators

Yu. K. Sirenko, V. P. Shestopalov, N. P. Yashina

Khar'kov

Full text: PDF file (1292 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 845–853

Bibliographic databases:
UDC: 517.958:621.372.8
MSC: Primary 34E20; Secondary 78A45, 74J20, 34H05
Received: 02.10.1995

Citation: Yu. K. Sirenko, V. P. Shestopalov, N. P. Yashina, “New methods in the dynamic linear theory of open waveguide resonators”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 869–877; Comput. Math. Math. Phys., 37:7 (1997), 845–853

Citation in format AMSBIB
\Bibitem{SirSheYas97}
\by Yu.~K.~Sirenko, V.~P.~Shestopalov, N.~P.~Yashina
\paper New methods in the dynamic linear theory of open waveguide resonators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 869--877
\mathnet{http://mi.mathnet.ru/zvmmf2051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471699}
\zmath{https://zbmath.org/?q=an:0945.34044}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 845--853


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2051
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p869

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Perov A., Sirenko Y., Yashina N., “Explicit conditions for virtual boundaries in initial boundary value problems in the theory of wave scattering”, Journal of Electromagnetic Waves and Applications, 13:10 (1999), 1343–1371  crossref  mathscinet  zmath  isi  scopus
    2. Maikov A.R., Sveshnikov A.G., “On rigorous and approximate nonstationary partial radiation conditions”, Journal of Communications Technology and Electronics, 45, Suppl. 2 (2000), S196–S211  isi
    3. Yashina N.P., “One class of waveguide resonators: Algorithms based on semi-inversion technique in time and frequency domain”, Mmet 2000: International Conference on Mathematical Methods in Electromagnetic Theory, 2000, 149–149  crossref  isi  scopus
    4. K. Yu. Sirenko, Yu. K. Sirenko, “Exact “absorbing” conditions in initial-boundary value problems in the theory of open waveguide resonators”, Comput. Math. Math. Phys., 45:3 (2005), 490–506  mathnet  mathscinet  zmath
    5. A. R. Maikov, “Approximate open boundary conditions for a class of hyperbolic equations”, Comput. Math. Math. Phys., 46:6 (2006), 1007–1022  mathnet  crossref  mathscinet
    6. Sirenko Y.K., “Modeling and analysis of transient processes in open resonant structures”, Ultrawideband and Ultrashort Impulse Signals, Proceedings, 2006, 72–73  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:80
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022